# SDR ABXA202512065320

- Difficulty date: December 5, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 98,383 hours, 24,593 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  RT AFT FUEL PUMP LOW PRESSURE LIGHT AND EICAS MESSAGE CAME ON,  ACFT RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C , MTX DEFERRED RT AFT FUEL PUMP IAW MEL 28-22-1. AND RETURNED A/C TO SERVICE.
